Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Weakness in the penis, premature ejaculation - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1770 Questions

User :   hello
Doctor :   hi
User :   how r u?
Doctor :  
how can i help you?
User :  
dr i have a problem
Doctor :  
yes
Doctor :  
proceed
User :  
actually
User :  
my penis is a bit weak
Doctor :  
what is your age?
User :  
m 22
Doctor :  
what makes you feel like that ?
User :  
it ejaculates very early
Doctor :  
why are you feeling like that ?
Doctor :  
Are you sexually active?
User :   dr coz it ejaculates very early

Doctor :  
how much time do you take to ejaculate?
User :   no more than 2 min

Doctor :  
how long have you been feeling like this?
User :  
2 years or so
User :  
isnt it serious?
User :  
wat shall i do dr
Doctor :  
Are you sexually active?
User :  
no
Doctor :  
do you feel any stress in day to day life

Doctor :  
If any further query we request you to avail the opportunity of LIVE CHAT WITH A DOCTOR 24/7 at our portal WWW.WWWW.WW It will be beneficial for you to become an annual member for an unlimited chat with the doctors whenever and wherever you you need for entire family.Regards, Medical Team, HealthcareMagic.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor